MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; RADIOLOGICAL IMAGE MARKER, IMPLANTABLE

HOLOGIC, INC LOCALIZER; RADIOLOGICAL IMAGE MARKER, IMPLANTABLE
Model Number HB110
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will follow with the information from the dhr.
 
Event or Problem Description
It was reported by the user site that during a localizer procedure on (b)(6) 2026, the "white threads at the tip of probe came off and went into patient." it is reported that the procedure was completed with the same device and the "white threads" were removed from the patient before the incision was closed.No further information is currently available.

Brand Name
LOCALIZER
Common Device Name
RADIOLOGICAL IMAGE MARKER, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24818149
Report Number1222780-2026-00157
Device Sequence Number6027274
Product Code PBY
UDI-Device Identifier00855436007013
UDI-Public00855436007013
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB110
Device Catalogue NumberHB110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown